# SDR DALA2018080644888

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 64,180 hours, 23,877 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER SKIN ON THE NR 1 SLAT,  INBD MAIN TRACK AREA ON THE LT WING.   REPAIRED IAW SRM.
